# SDR UIEA200700144

- Difficulty date: March 24, 2007
- Submitted: April 4, 2007
- Operation: Air carrier
- Aircraft: N809MC
- Make and model: Boeing 747228F
- Aircraft serial: 20887
- Aircraft time: 104,061 hours, 23,674 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 789 S46r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN HAS A CRACK APPROX 400", AT BS 789 S46R AND RIVET PULLING THROUGH.  REPAIRED ACCOMPLISHED AS PER XEO NR 53-032207.
